Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

International Journal of Applied Research

Vol. 2, Issue 7, Part G (2016)

Bipolar vague soft topological space

Author(s)
I Arockiarani, S Cicily Flora and L Mariapresenti
Abstract
The focus of this paper is to explore the notion of soft vague set in bipolar setting. Further we characterize the properties of this new set namely bipolar vague soft sets.
Pages: 463-474  |  686 Views  33 Downloads
How to cite this article:
I Arockiarani, S Cicily Flora, L Mariapresenti. Bipolar vague soft topological space. Int J Appl Res 2016;2(7):463-474.
Call for book chapter
International Journal of Applied Research